MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. MEDRAD ANGIOGRAPHIC/CT INJECTOR

BAYER MEDICAL CARE, INC. MEDRAD ANGIOGRAPHIC/CT INJECTOR
Model Number 86410095
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 04/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bayer service visited the customer site and performed a system checkout.The injector was found to perform to specifications.The disposable information has been requested from the customer; however, no response has been received.An offer for additional applications training was made with no response at this time.
 
Event or Problem Description
The site reported the following: a patient was undergoing a tavr procedure and suffered an air injection while connected to the arterion injector system.The amount of air is unknown.The patient was reported to experience changes to their ekg, blood pressure, and oxygen saturation.No further details have been provided by the customer site following multiple attempts to obtain additional information.
 
Additional Manufacturer Narrative
Corrected data from initial report: the initial mdr 2520313-2020-00021 was submitted with udi number (b)(4) selected in section d4 in error.The correct udi number is (b)(4).

Brand Name
MEDRAD ANGIOGRAPHIC/CT INJECTOR
Common Device Name
ANGIOGRAPHIC/CT INJECTOR
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola, pa
MDR Report Key10032471
Report Number2520313-2020-00021
Device Sequence Number2813044
Product Code DXT
UDI-Device Identifier00616258009360
UDI-Public(01)00616258009360
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86410095
Device Catalogue NumberART 700 TABL
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;